de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

On the Readability of Monotone Boolean Formulae

MPS-Authors
http://pubman.mpdl.mpg.de/cone/persons/resource/persons44374

Elbassioni,  Khaled
Algorithms and Complexity, MPI for Informatics, Max Planck Society;

http://pubman.mpdl.mpg.de/cone/persons/resource/persons45263

Rauf,  Imran
Algorithms and Complexity, MPI for Informatics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Elbassioni, K., Makino, K., & Rauf, I. (2011). On the Readability of Monotone Boolean Formulae. Journal of Combinatorial Optimization, 22(3), 293-304. doi:10.1007/s10878-009-9283-0.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0010-1272-7
Abstract
There is no abstract available